# SDR FDEA202105111182

- Difficulty date: May 11, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 33,812 hours, 18,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: HAPA2683
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O COULD NOT RETRACT LANDING GEAR IN SYSTEM 1  OR 2 . COMPLIED WITH ALL ECAM AND QRH PROCEDURES.    .   R&R LH PITCH DAMPER REF A300 MM 32-11-15-04. JACKED A/C AND SWUNG GEAR SEVERAL   TIMES   IN EACH SYSTEM, GEAR SWING AND IND. CHECKS GOOD. BITE CHECKED PSEU NO FAULTS ON   PSEU. PLACARD REMOVED.
